# SDR CA180314007

- Difficulty date: March 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 51,983 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN COCKPIT.  FLIGHT DIVERTED.  RESOLUTION EXTRACT FAN 18HQ REPLACED, IAW AMM 21-26-51 PB401.  OPERATIONAL TEST, AS PER AMM 21-26-00-710-001-A.  (TC# 20180314007)
